# SDR MALA976405

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142XJ
- Make and model: Saab SF340A
- Aircraft serial: 142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR FUSELAGE DAMAGE IN THE REAR FUSELAGE SKIN IAW SAAB SRM 53-80-10.  DOUBLER AND TRIPLER PLATE REPAIR FOR DAMAGE TO REAR FUSELAGE STA 622 TO 793.
